RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2017, Volume 78, Issue 1, Pages 129–144 (Mi mmo591)  

Matrix divisors on Riemann surfaces and Lax operator algebras

O. K. Sheinman

Steklov Mathematical Institute of Russian Academy of Science

Abstract: Tyurin parametrization of framed vector bundles is extended to the matrix divisors with an arbitrary semi-simple structure group. The considerations are based on the recently obtained description of Lax operator algebras and finite-dimensional integrable systems in terms of $\mathbb{Z}$-gradings of semi-simple Lie algebras.

Funding Agency Grant Number
University of Luxembourg GEOMQ11
Fonds National de la Recherche QUANTMOD O13/570706
Partial support by the International Research Project GEOMQ11 of the University of Luxembourg and by the OPEN scheme of the Fonds National de la Recherche (FNR), Luxembourg, project QUANTMOD O13/570706, is gratefully acknowledged.


Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2017, 78, 109–121

Document Type: Article
UDC: 512.554.32, 512.772.3, 514.84, 514.85
MSC: 17B65, 22E65, 14H60, 14H70
Received: 12.03.2017
Revised: 22.04.2017

Citation: O. K. Sheinman, “Matrix divisors on Riemann surfaces and Lax operator algebras”, Tr. Mosk. Mat. Obs., 78, no. 1, MCCME, M., 2017, 129–144; Trans. Moscow Math. Soc., 78 (2017), 109–121

Citation in format AMSBIB
\Bibitem{She17}
\by O.~K.~Sheinman
\paper Matrix divisors on Riemann surfaces and Lax operator algebras
\serial Tr. Mosk. Mat. Obs.
\yr 2017
\vol 78
\issue 1
\pages 129--144
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo591}
\elib{http://elibrary.ru/item.asp?id=37045057}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2017
\vol 78
\pages 109--121
\crossref{https://doi.org/10.1090/mosc/267}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85037658757}


Linking options:
  • http://mi.mathnet.ru/eng/mmo591
  • http://mi.mathnet.ru/eng/mmo/v78/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:32
    Full text:6
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019